# SDR 2000UALA00363

- Difficulty date: June 26, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7464U
- Make and model: Boeing 727222
- Aircraft serial: 21918
- Aircraft time: 57,517 hours, 33,161 cycles
- Engine: Pwa JT8D15
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 832319600U
- Condition: Dirty
- Location: Acm Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SLIGHT ODOR OF BURNING RUBBER AND OIL ALONG SEAT ROW 22.  RUBBER SMELL STRONGER THAN THE OIL.  CANNOT SMELL IT AT ROWS 21 OR 23.  *S/D*  FOUND DIRTY COALESCER BAGS, EVIDENCE OF OIL DEPOSITS ON BAG.  REPLACED BOTH PACKS WATER SEPARATOR BAGS.
